# SDR SWAA2016101008564

- Difficulty date: September 25, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517684
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR CUTOUT ANGLE CRACKED AT BS 303.9+6, STRINGER 8L.    R & R THE ANGLE IAW SRM AND DWG.
